American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32B30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] A. Meziani. Topological rationalization of a class of meromorphic functions . Proc. Amer. Math. Soc. 109 (1990) 699-707. MR 1017005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] David B. Massey. A reduction theorem for the Zariski multiplicity conjecture . Proc. Amer. Math. Soc. 106 (1989) 379-383. MR 949879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Osamu Saeki. Topological invariance of weights for weighted homogeneous isolated singularities in ${\bf C}\sp 3$ . Proc. Amer. Math. Soc. 103 (1988) 905-909. MR 947679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Shyūichi Izumiya and Sachiko Matsuoka. Notes on smooth function germs on varieties . Proc. Amer. Math. Soc. 97 (1986) 146-150. MR 831404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Donal B. O’Shea. Finite jumps in Milnor number imply vanishing folds . Proc. Amer. Math. Soc. 87 (1983) 15-18. MR 677221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yosef Yomdin. The structure of a critical set of a complete intersection singularity . Proc. Amer. Math. Soc. 84 (1982) 383-388. MR 640237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] John McKay. Cartan matrices, finite groups of quaternions, and Kleinian singularities . Proc. Amer. Math. Soc. 81 (1981) 153-154. MR 589160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Vicente Navarro Aznar. On the Chern classes and the Euler characteristic for nonsingular complete intersections . Proc. Amer. Math. Soc. 78 (1980) 143-148. MR 548103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Richard Randell. The Milnor number of some isolated complete intersection singularities with $C\sp{\ast} $-action . Proc. Amer. Math. Soc. 72 (1978) 375-380. MR 507342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1